RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 6, Pages 683–688 (Mi mz5451)  

Expansions in powers of $(z-cq^n)$

Yu. A. Kaz'min


Full text: PDF file (445 kB)

English version:
Mathematical Notes, 1967, 1:6, 453–456

Bibliographic databases:

Received: 20.01.1967

Citation: Yu. A. Kaz'min, “Expansions in powers of $(z-cq^n)$”, Mat. Zametki, 1:6 (1967), 683–688; Math. Notes, 1:6 (1967), 453–456

Citation in format AMSBIB
\Bibitem{Kaz67}
\by Yu.~A.~Kaz'min
\paper Expansions in powers of $(z-cq^n)$
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 6
\pages 683--688
\mathnet{http://mi.mathnet.ru/mz5451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217289}
\zmath{https://zbmath.org/?q=an:0181.34905|0177.10201}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 6
\pages 453--456
\crossref{https://doi.org/10.1007/BF01093074}


Linking options:
  • http://mi.mathnet.ru/eng/mz5451
  • http://mi.mathnet.ru/eng/mz/v1/i6/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019